On Concircular Structure Spacetimes II
A. Shaikh & Kanak Kanti Baishya
American Journal of Applied Sciences, Volume 3, Issue 4, pp. 1790–1794 · doi.org/10.3844/ajassp.2006.1790.1794
Abstract
We studied concircular structure spacetimes which are connected 4-dimensional Lorentzian concircular structure manifolds.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Shaikh, A. & Baishya, K. K. (2006). On Concircular Structure Spacetimes II. American Journal of Applied Sciences, 3(4), 1790–1794. https://doi.org/10.3844/ajassp.2006.1790.1794
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
